The Annals of Mathematical Statistics

Sequential Design of Experiments

Herman Chernoff

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 3 (1959), 755-770.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706205

Digital Object Identifier
doi:10.1214/aoms/1177706205

Mathematical Reviews number (MathSciNet)
MR108874

Zentralblatt MATH identifier
0092.36103

JSTOR
links.jstor.org

Citation

Chernoff, Herman. Sequential Design of Experiments. Ann. Math. Statist. 30 (1959), no. 3, 755--770. doi:10.1214/aoms/1177706205. https://projecteuclid.org/euclid.aoms/1177706205


Export citation